Just want to ask about this problem I am encountering in my Right Side area of Stomach. I don't know if this is cause by side effects of Antibiotics I have taken. I took these antibiotics for a possible STD. Azithromycin, Doxycycline, Amoxicillin, and a doctor prescribed Ciprofloxacin. I took it for a month, after finishing one after the other. Since then after stopping Cipro, my right side stomach begins to be painful. I even had Ultrasound, X-Ray in the area of liver, kidney, spleen, bladder, abdomen and result was all negative. I don't know if it is caused by sitting for too long since I'm working in front of a PC all the time for 10 hours,only standing when going to urinate. Also this pain occurs after I have finished eating. What could this be? Is it due to antibiotic side effects w/c I have read from some articles especially Cipro, or due to long hours of sitting in front of PC. By the way prior to taking Antibiotics, I had gen.check up and my HDL, SGPTand Triglycerides level are HIGH. Is it related to that? I had also checked my serum creatinine and result is 1.1 after 1 month of stopping antibiotics. Add to this is I am having itch while sleeping and some rashes. But it already subsided and now minimal, only some itch under my foot that comes and go. Pls. help and advice what should be checked? Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.